# SDR 2006UALA02089

- Difficulty date: October 28, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 54,243 hours, 29,523 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 393-412
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN HAS 12 EACH LIGHTING STRIKES AT BS 393 TO BS 412 STR 2R.  REMOVED DAMAGE.  INSTALLED REPAIR DOUBLER, TRIPLER, FILLER, AND TEAR STRAP DOUBLERS PER AAR EAI060494 REV IR. MAJOR REPAIR
